# SDR AALA20180107001

- Difficulty date: January 5, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 18,225 hours, 7,282 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Failed
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BLEED TRIP OFF LIGHT ON CLIIMB OUT (RESET ) HAPPENED TWICE, CABIN ALTITUDE LIGHT AT 34,000 STAYED ON AFTER REDBOX DID EMERGENT DESCENT TO OK.  AIRCRAFT WAS GROUNDED.   TROUBLESHOOTING THE RIGHT BLEED AIR SYSTEM AND CABIN PRESSURE CONTROL SYSTEM. REPLACED PRECOOLER CONTROL VALVE IAW AMM 36-12-02.
